Arkiv för Matematik

  • Ark. Mat.
  • Volume 16, Number 1-2 (1978), 263-270.

Mean oscillation and commutators of singular integral operators

Svante Janson

Full-text: Open access

Article information

Ark. Mat., Volume 16, Number 1-2 (1978), 263-270.

Received: 30 August 1977
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1978 © Institut Mittag-Leffler


Janson, Svante. Mean oscillation and commutators of singular integral operators. Ark. Mat. 16 (1978), no. 1-2, 263--270. doi:10.1007/BF02386000.

Export citation


  • Coifman, R. R., Rochberg, R., and Weiss, G., Factorization theorems for Hardy spaces in several variables. Ann. Math., 103 (1976), 611–635.
  • Fefferman, C., and Stein, E. M., Hp-spaces of several variables. Acta Math., 129 (1972), 137–193.
  • Janson, S., On functions with conditions on the mean oscillation. Ark. Mat., 14 (1976), 189–190.
  • John, F., and Nirenberg, L., On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14 (1961), 415–426.
  • Krasnosel'skiî, M. A., and Rutickiî, Ya. B., Convex functions and Orlicz spaces. (Translated from Russian) Groningen, (1961).
  • Spanne, S., Some function spaces defined using the mean oscillation over cubes. Ann. Scuola Nom. Sup. Pisa 19 (1965), 593–608.
  • Stein, E. M., Singular integrals and differentiability properties of functions. Princeton 1970. Strömberg, J.-O., Bounded mean oscillation with Orlicz norms and duality of Hardy spaces. Institut Mittag-Leffler, Report 4, (1975).